Publications

Below you find an interactive list of all my publications, which can be filtered by keywords, year, publication type and coauthors. There are also static lists of my books/book-chapters as well as  journal and conference publications.

Show all

2019

Wijnbergen, Paul; Trenn, Stephan

Impulse controllability of switched differential-algebraic equations Unpublished

2019, (submitted for publication).

Abstract | Links | BibTeX | Tags: controllability, DAEs, piecewise-smooth-distributions, switched-DAEs, switched-systems, vidi

2016

Küsters, Ferdinand; Trenn, Stephan

Duality of switched DAEs Journal Article

Math. Control Signals Syst., 28 (3), pp. 25, 2016.

Abstract | Links | BibTeX | Tags: controllability, DAEs, observability, piecewise-smooth-distributions, switched-DAEs, switched-systems

2015

Küsters, Ferdinand; Trenn, Stephan

Duality of switched ODEs with jumps Inproceedings

Proc. 54th IEEE Conf. Decis. Control, Osaka, Japan, pp. 4879–4884, 2015.

Abstract | Links | BibTeX | Tags: CDC, controllability, observability, switched-systems

Küsters, Ferdinand; Trenn, Stephan

Controllability characterization of switched DAEs Inproceedings

PAMM - Proc. Appl. Math. Mech., pp. 643–644, WILEY-VCH Verlag, 2015, ISSN: 1617-7061.

Abstract | Links | BibTeX | Tags: controllability, DAEs, switched-DAEs, switched-systems

Küsters, Ferdinand; Ruppert, Markus G -M; Trenn, Stephan

Controllability of switched differential-algebraic equations Journal Article

Syst. Control Lett., 78 (0), pp. 32 - 39, 2015, ISSN: 0167-6911.

Abstract | Links | BibTeX | Tags: controllability, DAEs, switched-DAEs, switched-systems

2014

Ruppert, Markus G -M; Trenn, Stephan

Controllability of switched DAEs: the single switch case Inproceedings

PAMM - Proc. Appl. Math. Mech., pp. 15–18, Wiley-VCH Verlag GmbH, 2014.

Abstract | Links | BibTeX | Tags: controllability, switched-DAEs, switched-systems

Berger, Thomas; Trenn, Stephan

Kalman controllability decompositions for differential-algebraic systems Journal Article

Syst. Control Lett., 71 , pp. 54–61, 2014, ISSN: 0167-6911.

Abstract | Links | BibTeX | Tags: controllability, DAEs, normal-forms

2009

Trenn, Stephan

A normal form for pure differential algebraic systems Journal Article

Linear Algebra Appl., 430 (4), pp. 1070 – 1084, 2009.

Abstract | Links | BibTeX | Tags: controllability, DAEs, normal-forms, observability, relative-degree